# SDR ASAA2014110609611

- Difficulty date: November 6, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 29,432 hours, 8,840 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 2165
- Condition: Contaminated
- Location: Nr 1 Engine
- Part time: 17,562 hours, 5,854 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DRIVE LIGHT ON NR 1 GENERATOR ILLUMINATED INFLIGHT. DISCONNECTED IDG IAW QRH.  ACFT GROUNDED.  FOUND METAL CONTAMINATION IN THE NR 1 IDG OIL FILTER.  REMOVED THE NR 1 IDG, IDG AIR-OIL COOLER AND IDG OIL COOLER IAW 24-11-11-000-801, 24-11-21-000-801 AND 73-11-06-000-801-F00. FLUSHED THE NR 1 ENGINE PLUMBING LINES IAW AMM 24-11-11-090-801C3.  INSTALLED NR 1 IDG IAW AMM 24-11-11-400-801, STEPS 3A TO 3G, 10, AND STEP 3J, AIR-OIL COOLER IAW AMM 24-11-21-400-801 STEPS 3A TO 3G, 2 AND NR 1 IDG OIL COOLER IAW AMM 73-11-06-400-801-F00.  PERFORMED NR 1 ENGINE IDLE LEAK CHECKS IAW AMM 71-00-00-700-801-F00 AND OPS TEST OF NR 1 IDG IAW AMM 24-11-00-700-802. OPS CHECKED OK, LEAK CHECKED OK FOR NR 1 IDG, IDG AIR-OIL COOLER, AND IDG OIL COOLER. GROUND VERIFICATION CHECKED GOOD.
